Research Repository

Browse by Author: Kirmaci, U. S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, U. S (2010) On Fractional Differentiable s-Convex Functions. Jordan Journal of Mathematics and Statistics , 3 (1). pp. 33-42. ISSN 2075-7905

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, U. S (2009) Generalizations of the Hermite-Hadamard Type Inequalities for Functions whose Derivatives are s-Convex. Research report collection, 12 (2).